How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 29088
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now

My husband appears t act as if he is foggy. Can this be from

Customer Question

My husband appears t act as if he is foggy. Can this be from seroquel? What is the average dosage of seroquel?
Submitted: 4 years ago.
Category: Medical
Expert:  Dr Basu replied 4 years ago.
The views expressed by me are for educational purposes only and do not establish a doctor patient relationship.

Hello,
Thanks for your question.
Seroquel in elderly person should be used with caution.
This can cause dizziness, falls, even heart problem.
If seroquel needs to be used the dose should be around 50 to 100 mg daily not more than that to minimize the side effects.
You should discuss with his doctor regarding the other options.
There is also possibility of a stroke.
This should be check out at the earliest in the emergency room.

Best wishes,

Related Medical Questions